By Topic

Families of distributions characterized by entropy

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
N. Ebrahimi ; Div. of Stat., Northern Illinois Univ., DeKalb, IL, USA

In this correspondence, we examine the relation between two random variables with common entropy function. The entropy has been used to measure dispersion, uncertainty, risk, and volatility. There is no general relationship between two random variables having equal entropies. We present results that identify certain conditions based on the entropy under which two random variables are stochastically equal. We also obtain similar results for the relative entropy

Published in:

IEEE Transactions on Information Theory  (Volume:47 ,  Issue: 5 )